MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY LB83 LIGHT HANDLE COVER

STERIS CORPORATION - MONTGOMERY LB83 LIGHT HANDLE COVER
Model Number LB83
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their lb83 light handle cover fell off the handle during a procedure in the or.No report of injury.
 
Additional Manufacturer Narrative
The user facility provided three potential lot numbers that may have been associated with the complaint (b)(4).The device history records were reviewed, and no abnormalities were noted.The product was manufactured to specification and the device subject of the event was not returned for evaluation.Based on the description of the reported event, the likely cause of the reported detachment would be attributed to incorrect or incomplete installation of the cover by user facility personnel.The recommended instructions for installation of the lb83 light handle cover product is documented within the applicable steris surgical lighting system's operator manual.The relevant operator manual is provided with every steris surgical lighting system sold.A steris account manager completed in-service training with user facility personnel on the proper installation of the light handle cover.No additional issues have been reported.

Brand Name
LB83 LIGHT HANDLE COVER
Common Device Name
LIGHT HANDLE COVER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key18536895
Report Number1043572-2024-00006
Device Sequence Number20722276
Product Code FTA
UDI-Device Identifier00724995172572
UDI-Public00724995172572
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLB83
Device Catalogue NumberLB83
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown